# SDR YENA2024071100988

- Difficulty date: July 6, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 3,797 hours, 678 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 422799600
- Part serial: 42960
- Condition: Failed
- Location: Stab
- Part time: 3,797 hours, 678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#909, BOS-NAS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS). 'CB Q16 TRIPPED IN FLT C/B TRIPPED R ELEC BAY ECAM; SEE ITEM-2 9SLAVED IN ELAC-2 PER AMM 27-93-34, NO HELP. FOLLOWED TSM 27-93-00-810-836-A & R/R PITCH TRIM ACTUATOR ELECTRONIC MODULE-1 PER AMM 27-44-57.  OPS CK'D SATIS.  ALSO PERF'D ELAC OPS TEST PER 27-93-00 & ELAC + SEC LOGICS PER AMM 27-96-00.  ALL TESTS SATIS & THE FAULT MSG DID NOT SHOW.  C/B FOR ELAC-2 STAYED CLOSED.  ITEM OK FOR SVC AT THIS TIME. ).  PTCH TRIM ACTUATOR ELECTRONIC MODULE WAS REMOVED AND REPLACED.  DURING THS ACTUATOR ELECTRICAL CTRL TEST PER AMM 27-41-00, ELAC OPS TEST PER AMM 27-93-00 & ELAC AND SEC LOGIC TEST PER AMM 27-96-00. THE C/B STAYED CLOSED & COULD NOT DUPLICATE THE SYMPTOM.  ITEM OK FOR SVC AT THIS TIME.'
